# SDR FDEA201003030622

- Difficulty date: March 3, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N718FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 365
- Aircraft time: 36,290 hours, 35,404 cycles
- Engine: Pwa PW4158
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 17A53978311220
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SUPPORT BRACKET INSIDE THE AFT CARGO LOADING CONTROL ACCESS PANEL HAS EXFOLIATED CORROSION; LOCATED AT THE FWD/UPPER CORNER. CORROSION EXCEEDS 50 PERCENT ON THE ANGLE, FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16, PG 6, TABLE 102, CODE "K".  FABRICATED NEW ANGLE AND MATERIAL ID IAW DWG   A5397511, PO NR 590646.1.  ALODINED ANGLE IAW SRM 51-21-10, PG 1.  PRIMER ANGLE   IAW SRM 51-23-10, PG 2.  PAINTED ANGLE IAW SRM 51-23-10, PG 2.  INSTALLED FABRICATED ANGLE IAW SRM 51-40-21, PARA 3-B, PG 36.
